Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 1, 2015Atlantic County, Cape May County, New Jersey; Caroline County, Maryland; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2015, 7:54 PM EDT for Atlantic County, Cape May County, New Jersey; Caroline County, Maryland; Sussex County, Delaware. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 7:54 PM EDT (23:54 UTC)
Expired
Jun 1, 2015, 9:45 PM EDT
In force
111 min
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Caroline County, MD, Atlantic County, NJ, Cape May County, NJ

The radar

The Dover AFB radar (KDOX), 61 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
355 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WWUS81 KPHI 012354
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT MON JUN 1 2015
 
DEZ002>004-MDZ019-020-NJZ020>027-020145-
KENT-DELAWARE BEACHES-INLAND
SUSSEX-CAROLINE-TALBOT-TALBOT-SOUTHEASTERN BURLINGTON-ATLANTIC
COASTAL CAPE MAY-COASTAL OCEAN-OCEAN-CUMBERLAND-CAPE
MAY-ATLANTIC-COASTAL ATLANTIC-
754 PM EDT MON JUN 1 2015

...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN HEADING 
TOWARD THE COAST...

AT 751 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BASS RIVER STATE FOREST TO NEAR PORT NORRIS TO 6 MILES
SOUTHWEST OF FORTESQUE TO TANYARD...AND MOVING EAST AT 25 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
CAUSE FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING 
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER 
INSIDE A BUILDING OR VEHICLE.

WIND GUSTS TO AROUND 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE 
STORMS.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...DOVER...MILLVILLE...EASTON...OCEAN CITY...
GEORGETOWN...CUMBERLAND...BARNEGAT...PLEASANTVILLE...SOMERS POINT...
MILFORD...BRIGANTINE...NORTHFIELD...ABSECON...DENTON...EGG HARBOR
CITY...LAUREL LAKE...HARRINGTON AND TUCKERTON.


LAT...LON 3950 7434 3956 7441 3941 7440 3949 7431
      3942 7434 3933 7468 3929 7455 3893 7496
      3857 7506 3864 7509 3858 7512 3858 7515
      3863 7516 3871 7617 3913 7542 3901 7532
      3925 7518 3992 7407
TIME...MOT...LOC 2351Z 273DEG 20KT 3961 7441 3928 7504 3916 7526 3875
7601
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 7:48 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 1, 7:48 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT MON JUN 1 2015

.SYNOPSIS...
A COLD FRONT OVER SOUTHERN NEW JERSEY AND EXTREME SOUTHEAST
PENNSYLVANIA THIS AFTERNOON WILL SLOWLY PROGRESS SOUTHWARD THROUGH
TUESDAY BEFORE STALLING TO OUR SOUTH TUESDAY NIGHT THROUGH THE END
OF THE WEEK. MEANWHILE, HIGH PRESSURE BUILDS IN FROM THE NORTH
MIDWEEK BEFORE MOVING OFFSHORE LATE IN THE WEEK. ONSHORE FLOW
BETWEEN THE FRONT TO OUR SOUTH AND HIGH PRESSURE TO OUR NORTH WILL
LEAD TO COOL AND CLOUDY CONDITIONS FOR MUCH OF THIS WEEK. A COLD
FRONT IS EXPECTED TO MOVE THROUGH THE MID-ATLANTIC REGION EARLY THIS
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE SLOW MOVING FRONT HAS PUSHED FURTHER SOUTH SINCE THE AFTERNOON
AND IS ACROSS THE DELMARVA EARLY THIS EVENING. SHOWERS AND TSTMS
PREVAIL ACROSS THE DELMARVA AND SRN NJ WITH MORE STABLE PRECIP
BACK UP ACROSS ERN PA AND THE REST OF NJ. MUCH OF THE STEADY
PRECIP IS NOT REACHING THE SRN POCONOS. WE HAVE MADE ADJUSTMENTS
TO THE POP/WX GRIDS TO ACCOUNT FOR THE RECENT PRECIP TRENDS.
TEMPS/DEW POINTS AND WINDS ADJUSTED ALONG THE LINES OF HRRR MODEL.

OCNL FLOOD/SVR WARNINGS BEING ISSUED THIS EVENING SO PAY ATTENTION
TO THE LATEST STATEMENTS FROM THE NWS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE FRONT WILL TRANSITION SOUTH OF THE REGION ON TUESDAY, LEAVING
THE REGION WITH A STIFF ONSHORE EASTERLY FLOW AND THICK CLOUDS.
TEMPERATURES MAY ACTUALLY FALL THROUGH THE DAY, PARTICULARLY IF
MODELED TWO METER TEMPERATURES HAVE A CORRECT HANDLE OF THE
TRENDS. LIGHTER SHOWERS WILL LIKELY CONTINUE WITH SOME QPF UNDER
1/2 INCH. FOR NOW GIVEN THE LOWER TRENDS IN THE MET/MAV THE LAST
SEVERAL CYCLES WILL GO A TOUCH LOWER WITH DAYTIME TEMPERATURES ON
TUESDAY THAN THOSE GUIDANCE SETS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE FRONTAL BOUNDARY WILL GRADUALLY PUSH SOUTH OF THE FORECAST AREA
TUESDAY EVENING BEFORE STALLING NEAR THE VA-NC BORDER AND THE
SOUTHERN TIP OF THE DELMARVA LATE TUESDAY NIGHT THROUGH MIDWEEK.
MEANWHILE, HIGH PRESSURE OVER EASTERN CANADA/NORTHERN NEW ENGLAND
WILL NOSE SOUTHWARD, WHICH WILL REINFORCE THE ONSHORE FLOW IN THE
NORTHERN MID-ATLANTIC REGION. THE FORECAST AREA WILL RESIDE IN A
RELATIVELY COOL, STABLE AIRMASS DUE TO PERSISTENT ONSHORE FLOW TO
THE NORTH OF THE BOUNDARY. LOW CHANCES FOR SHOWERS WERE ADDED TO THE
FORECAST FOR THE SOUTHERN HALF OF CWA FOR MUCH OF THE MIDWEEK, AS
THIS AREA IS FORECAST BE POSITIONED CLOSER TO THE MID- AND UPPER-
LEVEL DEFORMATION ZONE DOWNSTREAM OF A CUTOFF LOW OVER THE SOUTHERN
APPALACHIANS AND JUST UPSTREAM OF A SHORTWAVE RIDGE OVER SOUTHERN
NEW ENGLAND. CHANCES/COVERAGE OF SHOWERS WILL BE MUCH LOWER THAN
YESTERDAY AND TODAY.

ONSHORE FLOW WILL CONTINUE LATE IN THE WEEK BUT WEAKEN AS HIGH
PRESSURE MOVES OFF THE NEW ENGLAND COAST. THE AIRMASS WILL MODERATE
A BIT ACCORDINGLY, WITH NEAR NORMAL TEMPS RETURNING BY FRIDAY. LOW
CHANCES FOR SHOWERS EXPAND NORTHWARD TOWARD THE HIGHER ELEVATIONS IN
NORTHEAST PA ON THURSDAY AND FRIDAY. WITH THE FRONTAL BOUNDARY STILL
STALLED TO OUR SOUTH AND EAST AND NOT MUCH INSTABILITY FORECAST OVER
OUR AREA, KEPT THUNDERSTORMS OUT OF THE FORECAST AREA.

A COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTH FRIDAY. TODAY'S
12Z MODEL GUIDANCE CONTINUES TO SHOW THE PROGRESSION OF THIS
BOUNDARY SLOWING DOWN AS IT PUSHES THROUGH OUR AREA FRIDAY NIGHT
AND SATURDAY MORNING DUE TO WEAKER STEERING FLOW ALOFT THIS FAR
SOUTH. SCATTERED SHOWERS ARE EXPECTED WITH THE FROPA. EASTERLY LOW-
LEVEL IS THEN FORECAST TO DEVELOP LATER ON SATURDAY IN RESPONSE TO
HIGH PRESSURE BUILDING INTO SOUTHEASTERN CANADA. THE BOUNDARY SHOULD
BASICALLY WASH OUT ONCE THE ONSHORE FLOW TAKES OVER.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WIDESPREAD IFR CONDITIONS ACROSS THE TERMINALS. ONCE IN A WHILE
SOME MVFR CONDITIONS OCCUR AS THE SHOWERS WILL MIX OUT SOME OF THE
LOWER CIGS FOR A TIME. THE TREND FOR MOSTLY IFR (CIGS) WILL
CONTINUE OVERNIGHT AND THE GUIDANCE OFFERS LITTLE HOPE THAT THINGS
WILL CHANGE OVERNIGHT INTO TUE MORNING. WE WILL GO ALONG WITH THAT
FOR NOW AND TAPER OFF THE STEADY PRECIP FIRST ACROSS THE
NORTH/WEST THEN GRADUALLY FURTHER SOUTH/EAST OVERNIGHT. TSTMS
POSSIBLE KILG-KMIV-KACY...MAYBE A FEW RUMBLES THRU 02Z AT KPHL.

OUTLOOK...

TUESDAY NIGHT THROUGH SATURDAY...MARINE LAYER WILL BE ESTABLISHED
WITH PERSISTENT EAST TO NORTHEAST FLOW THROUGH MOST OF THE PERIOD.
THIS WILL LEAD TO PERIODS OF LOW CLOUDS AND MVFR/IFR CIGS,
ESPECIALLY AT NIGHT AND MORNING. LOW CLOUDS WILL LIKELY BE MORE
DIFFICULT TO MIX OUT AT ACY AND OTHER LOCATIONS NEAR THE COAST.
CANNOT RULE OUT A FEW SHOWERS EACH DAY BUT A CHANCES FOR SHOWERS MAY
BE ENHANCED SLIGHTLY LATE FRIDAY-EARLY SATURDAY WHEN A COLD FRONT
PASSES THROUGH.

&&

.MARINE...
WE HAVE DECIDED TO ISSUE A SCA FOR ALL OF THE WATERS THIS EVENING
WITH MANY OF THE WIND OBSERVATION SITES REPORTING GUSTS TO/OVER 25
KNOTS AT TIMES. A BATCH OF TSTMS APPROACHING FROM THE SW WILL
IMPACT THE WATERS FURTHER WITH HAZARDOUS CONDITIONS. STAY TUNED
FOR MAINE STATEMENTS AND POSSIBLE SMW'S OVER THE NEXT FEW HOURS.

OUTLOOK...

TUESDAY NIGHT THROUGH THURSDAY...EAST TO NORTHEAST FLOW WILL PERSIST
DURING THE MIDWEEK. WINDS WILL BE 15-20 KT BUT WITHOUT UNFAVORABLE
MIXING PROFILES, CAPPED WIND GUSTS TO UNDER 25 KT. LATEST WAVEWATCH
GUIDANCE SHOWS SEAS INCREASING TO 4-5 FT IN OUR COASTAL ATLANTIC
WATERS TUESDAY NIGHT AND CONTINUING THROUGH THURSDAY. OPTED TO HOLD
OFF ON A THIRD/FOURTH PERIOD SCA HEADLINE DUE TO THE UNCERTAINTY OF
REACHING CRITERIA IN THIS MARGINAL SETUP.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...WINDS AND SEAS WILL BE BELOW
SCA THRESHOLD.

SATURDAY...ONSHORE FLOW STRENGTHENS. SEAS MAY BUILD TO ABOVE 5 FT
DURING THE WEEKEND IN RESPONSE TO A STRONG LOW PRESSURE SYSTEM
TRACKING WELL TO OUR EAST.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE AND DELAWARE BEACHES THIS AFTERNOON AND EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR PAZ070-071-
     101>106.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR NJZ008>010-
     012>027.
DE...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR MDZ008-012-015-
     019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...KLEIN
NEAR TERM...GAINES
SHORT TERM...GAINES
LONG TERM...KLEIN
AVIATION...GAINES/KLEIN
MARINE...GAINES/KLEIN
RIP CURRENTS...
Hazardous weather outlook, Jun 1, 4:01 PM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT MON JUN 1 2015

NJZ001-007-PAZ054-055-060>062-022015-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
401 PM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101-
102-022015-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER-
401 PM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION TO THE FLASH FLOOD THREAT, A FEW THUNDERSTORMS MAY
PRODUCE LOCALLY DAMAGING WINDS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE PASS ALONG REPORTS OF FLOODING, DAMAGING WINDS AND HAIL TO
THE NATIONAL WEATHER SERVICE.

DEZ004-NJZ014-024>026-022015-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
401 PM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE PASS ALONG REPORTS OF FLOODING TO THE NATIONAL WEATHER
SERVICE.

ANZ430-431-450>455-022015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
401 PM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-012-013-015-019-020-PAZ071-103>106-022015-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-
NORTHWESTERN BURLINGTON-OCEAN-PHILADELPHIA-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
401 PM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE PASS ALONG REPORTS OF FLOODING TO THE NATIONAL WEATHER
SERVICE.

JRK

In the hours before

Local storm report, Jun 1, 5:15 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HAMILTON TWP            39.50N  74.75W
06/01/2015  M0.25 INCH       ATLANTIC           NJ   LAW ENFORCEMENT

0400 PM     FLASH FLOOD      COLLINGS LAKES          39.59N  74.88W
06/01/2015                   ATLANTIC           NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
            DEPARTMENT RESPONDING.

0400 PM     FLASH FLOOD      FOLSOM                  39.59N  74.85W
06/01/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.

0415 PM     HAIL             NEWARK                  39.68N  75.76W
06/01/2015  M0.75 INCH       NEW CASTLE         DE   PUBLIC

            DIME SIZE HAIL REPORTED IN NEWARK.

0430 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M0.88 INCH       NEW CASTLE         DE   SOCIAL MEDIA

0438 PM     HAIL             NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/01/2015  M0.25 INCH       NEW CASTLE         DE   ASOS

            PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
            CASTLE COUNTY AIRPORT.

&&

EVENT NUMBER PHI1500228 PHI1500232 PHI1500233 PHI1500229 PHI1500231
PHI1500230

GORSE
Local storm report, Jun 1, 5:24 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HAMILTON TWP            39.50N  74.75W
06/01/2015  M0.25 INCH       ATLANTIC           NJ   LAW ENFORCEMENT

0400 PM     FLASH FLOOD      COLLINGS LAKES          39.59N  74.88W
06/01/2015                   ATLANTIC           NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
            DEPARTMENT RESPONDING.

0400 PM     FLASH FLOOD      FOLSOM                  39.59N  74.85W
06/01/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.

0415 PM     HAIL             NEWARK                  39.68N  75.76W
06/01/2015  M0.75 INCH       NEW CASTLE         DE   PUBLIC

            DIME SIZE HAIL REPORTED IN NEWARK.

0430 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M0.88 INCH       NEW CASTLE         DE   SOCIAL MEDIA

0438 PM     HAIL             NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/01/2015  M0.25 INCH       NEW CASTLE         DE   ASOS

            PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
            CASTLE COUNTY AIRPORT.

0440 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M1.25 INCH       NEW CASTLE         DE   BROADCAST MEDIA

            HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.

&&

EVENT NUMBER PHI1500228 PHI1500232 PHI1500233 PHI1500229 PHI1500231
PHI1500230 PHI1500234

GORSE
Local storm report, Jun 1, 6:00 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HAMILTON TWP            39.50N  74.75W
06/01/2015  M0.25 INCH       ATLANTIC           NJ   LAW ENFORCEMENT

0400 PM     FLASH FLOOD      COLLINGS LAKES          39.59N  74.88W
06/01/2015                   ATLANTIC           NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
            DEPARTMENT RESPONDING.

0400 PM     FLASH FLOOD      FOLSOM                  39.59N  74.85W
06/01/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.

0415 PM     HAIL             NEWARK                  39.68N  75.76W
06/01/2015  M0.75 INCH       NEW CASTLE         DE   PUBLIC

            DIME SIZE HAIL REPORTED IN NEWARK.

0430 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M0.88 INCH       NEW CASTLE         DE   SOCIAL MEDIA

0438 PM     HAIL             NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/01/2015  M0.25 INCH       NEW CASTLE         DE   ASOS

            PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
            CASTLE COUNTY AIRPORT.

0440 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M1.25 INCH       NEW CASTLE         DE   BROADCAST MEDIA

            HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.

0541 PM     HAIL             2 S RISING SUN          39.67N  76.06W
06/01/2015  M0.75 INCH       CECIL              MD   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500228 PHI1500232 PHI1500233 PHI1500229 PHI1500231
PHI1500230 PHI1500234 PHI1500235

GORSE
Local storm report, Jun 1, 6:46 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     LIGHTNING        KINGSTOWN               39.21N  76.05W
06/01/2015                   QUEEN ANNES        MD   911 CALL CENTER

            VEHICLE STRUCK BY LIGHTNING

&&

EVENT NUMBER PHI1500236

STAFF
Local storm report, Jun 1, 7:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      NEWARK                  39.68N  75.76W
06/01/2015                   NEW CASTLE         DE   911 CALL CENTER

            VEHICLES STUCK IN WATER IN CHRISTIANA AND NEWARK

&&

EVENT NUMBER PHI1500237

STAFF
Special weather statement, Jun 1, 7:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT MON JUN 1 2015

DEZ002>004-MDZ019-020-NJZ020>027-020145-
KENT-DELAWARE BEACHES-INLAND
SUSSEX-CAROLINE-TALBOT-TALBOT-SOUTHEASTERN BURLINGTON-ATLANTIC
COASTAL CAPE MAY-COASTAL OCEAN-OCEAN-CUMBERLAND-CAPE
MAY-ATLANTIC-COASTAL ATLANTIC-
754 PM EDT MON JUN 1 2015

...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN HEADING
TOWARD THE COAST...

AT 751 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BASS RIVER STATE FOREST TO NEAR PORT NORRIS TO 6 MILES
SOUTHWEST OF FORTESQUE TO TANYARD...AND MOVING EAST AT 25 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

WIND GUSTS TO AROUND 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...DOVER...MILLVILLE...EASTON...OCEAN CITY...
GEORGETOWN...CUMBERLAND...BARNEGAT...PLEASANTVILLE...SOMERS POINT...
MILFORD...BRIGANTINE...NORTHFIELD...ABSECON...DENTON...EGG HARBOR
CITY...LAUREL LAKE...HARRINGTON AND TUCKERTON.

LAT...LON 3950 7434 3956 7441 3941 7440 3949 7431
      3942 7434 3933 7468 3929 7455 3893 7496
      3857 7506 3864 7509 3858 7512 3858 7515
      3863 7516 3871 7617 3913 7542 3901 7532
      3925 7518 3992 7407
TIME...MOT...LOC 2351Z 273DEG 20KT 3961 7441 3928 7504 3916 7526 3875
7601

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:13 PM EDTFlash Flood WarningPHISomerset5 hr
May 31, 8:43 PM EDTSpecial Weather StatementPHIHunterdon62 min
May 31, 9:06 PM EDTFlash Flood WarningPHIHunterdon5 hr
Jun 1, 1:57 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Warren3 hr
Jun 1, 2:17 AM EDTSpecial Weather StatementPHICamden, Gloucester, Mercer, Salem43 min
Jun 1, 2:55 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer2 hr
Jun 1, 3:20 AM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Somerset115 min
Jun 1, 3:35 AM EDTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean25 min
Jun 1, 4:20 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more26 hr
Jun 1, 5:56 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 1, 10:05 AM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset4 hr
Jun 1, 10:11 AM EDTSmall Craft AdvisoryPHI4 days
Jun 1, 2:28 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester, Salem32 min
Jun 1, 3:04 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester56 min
Jun 1, 3:29 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington46 min
Jun 1, 3:42 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem6 hr
Jun 1, 3:56 PM EDTSpecial Weather StatementPHIAtlantic, Cape May79 min
Jun 1, 4:26 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean3 hr
Jun 1, 4:32 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem43 min
Jun 1, 4:37 PM EDTTornado WarningPHISalem23 min
Jun 1, 5:27 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem3 hr
Jun 1, 5:34 PM EDTAreal Flood AdvisoryPHICape May3 hr
Jun 1, 7:18 PM EDTFlash Flood WarningPHICumberland3 hr
Jun 1, 7:26 PM EDTSpecial Marine WarningPHI34 min
May 31, 9:44 PM EDTAreal Flood AdvisoryPHIBucks5 hr
May 31, 11:10 PM EDTSpecial Weather StatementPHILebanon65 min
May 31, 11:47 PM EDTSpecial Weather StatementPHIChester58 min
May 31, 11:59 PM EDTSpecial Weather StatementPHIBerks31 min
Jun 1, 12:14 AM EDTSpecial Weather StatementPHIChester31 min
Jun 1, 12:21 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery114 min
Jun 1, 12:44 AM EDTSpecial Weather StatementPHIChester, Montgomery46 min
Jun 1, 1:28 AM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery, Philadelphia47 min
Jun 1, 2:14 PM EDTSpecial Weather StatementPHIChester61 min
Jun 1, 2:43 PM EDTSevere Thunderstorm WarningPHIChester32 min
Jun 1, 4:55 PM EDTAreal Flood AdvisoryPHIDelaware, Montgomery, Philadelphia3 hr
Jun 1, 3:13 AM EDTAreal Flood AdvisoryPHICecil, Kent3 hr
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's70 min
Jun 1, 5:56 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's6 hr
Jun 1, 6:29 PM EDTFlash Flood WarningPHICecil3 hr
Jun 1, 6:53 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's37 min
Jun 1, 4:35 PM EDTFlash Flood WarningPHINew Castle3 hr
Jun 1, 6:11 PM EDTAreal Flood AdvisoryPHIKent, New Castle6 hr

Nearby

Special Weather Statements in New Jersey, 2015Special Weather Statements in Maryland, 2015Special Weather Statements in Delaware, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.